# SDR UPS06M48023

- Difficulty date: September 21, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY "ON" LIGHT ON OVERHEAD HAS A LIGHT BULB BROKEN IN SOCKET.  PULLED OUT BROKEN LIGHT AND INSTALLED NEW BULB.
